Volume 17, Number 6
Previous Issue Next Issue

Yi-Fa Tang

J. Comp. Math., 17 (1999), pp. 561-568.

Preview Full PDF 362 5320 Abstract

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 569-574.

Preview Full PDF 358 5269 Abstract

Zhong-Zhi Bai, De-Ren Wang & D.J. Evans

J. Comp. Math., 17 (1999), pp. 575-588.

Preview Full PDF 363 5260 Abstract

An-Ping Liao

J. Comp. Math., 17 (1999), pp. 589-594.

Preview Full PDF 371 5346 Abstract

Yin-Nian He, Kai-Tai Li & Fu-Hai Gao

J. Comp. Math., 17 (1999), pp. 595-608.

Preview Full PDF 370 5364 Abstract

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 609-614.

Preview Full PDF 551 5554 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 615-628.

Preview Full PDF 400 5371 Abstract

Xin-Guo Liu

J. Comp. Math., 17 (1999), pp. 629-638.

Preview Full PDF 564 5423 Abstract

Ai-Guo Xiao

J. Comp. Math., 17 (1999), pp. 639-644.

Preview Full PDF 587 5464 Abstract

Nai-Yang Deng & Zheng-Feng Li

J. Comp. Math., 17 (1999), pp. 645-652.

Preview Full PDF 363 5269 Abstract

Yong-Hai Li & Rong-Hua Li

J. Comp. Math., 17 (1999), pp. 653-672.

Preview Full PDF 360 5362 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard